# SDR 2025F00149

- Difficulty date: June 25, 2025
- Submitted: June 28, 2025
- Operation: General aviation
- Aircraft: N302RV
- Make and model: Lear 45LEAR
- Aircraft serial: 357
- Aircraft time: 12,707 hours, 8,704 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 6656100001003
- Part serial: 2633
- Condition: Cracked
- Location: Zone 200
- Part time: 6,166 hours, 3,811 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE AT FL 450 THE CREW HEARD A LOUD BANG AND REALIZED LEFT WINDSHIELD HAD CRACKED. CREW FOLLOWED ALL CHECKLISTS AND PROCEDURES AND WAS ABLE TO LAND AT DESTINATION DUE TO HOW CLOSE WE WERE.
